# SDR SWIA201642256

- Difficulty date: May 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AROUND FORWARD TCAS ANTENNA BETWEEN FS 295 AND FS 310.  REMOVED AND INSTALLED TCAS ANTENNA DOUBLER IAW SRM.  PERFORMED PRESSURE TEST.  PRESSURE TEST GOOD.
